CSpace
BMO FUNCTIONS IN SPACES OF HOMOGENEOUS TYPE
LONG, RL; YANG, L
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:7Pages:695-708
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TB72200003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27305
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLONG, RL
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LONG, RL,YANG, L. BMO FUNCTIONS IN SPACES OF HOMOGENEOUS TYPE[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(7):695-708.
APA LONG, RL,&YANG, L.(1984).BMO FUNCTIONS IN SPACES OF HOMOGENEOUS TYPE.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(7),695-708.
MLA LONG, RL,et al."BMO FUNCTIONS IN SPACES OF HOMOGENEOUS TYPE".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.7(1984):695-708.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LONG, RL]'s Articles
[YANG, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[LONG, RL]'s Articles
[YANG, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LONG, RL]'s Articles
[YANG, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.